Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Komarov M. A. Rate of interpolation of analytic functions with regularly decreasing coefficients by simple partial fractions. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2023, vol. 23, iss. 2, pp. 157-168. DOI: 10.18500/1816-9791-2023-23-2-157-168, EDN: QSUBAS

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
31.05.2023
Full text:
(downloads: 729)
Language: 
Russian
Heading: 
Article type: 
Article
UDC: 
517.538.5
EDN: 
QSUBAS

Rate of interpolation of analytic functions with regularly decreasing coefficients by simple partial fractions

Autors: 
Komarov Mikhail Anatol'evich, Vladimir State University
Abstract: 

We consider the problems of multiple interpolation of analytic functions $f(z)=f_0+f_1z+\dots$ in the unit disk with node $z=0$ by means of simple partial fractions (logarithmic derivatives of algebraic polynomials) with free poles and with all poles on the circle $|z|=1$. We obtain estimates  of the interpolation errors under a condition of the form $|f_{m-1}|<C/\sqrt{m}$, $m=1,2,\dots$. More precisely, we assume that the moduli of the Maclaurin coefficients $f_m$ of a function $f$ do not exceed the corresponding coefficients $\alpha_m$  in the expansion of $a/\sqrt{1-x}$ ($-1<x<1$, $0<a\le a^*\approx 0.34$) in powers of $x$. To prove the estimates, the constructions of Pad\'{e} simple partial fractions with free poles developed by V. I. and D. Ya. Danchenko (2001), O. N. Kosukhin (2005), V. I. Danchenko and  P. V. Chunaev (2011) and the construction of interpolating  simple partial fractions with poles on the circle  developed by the author (2020) are used. Our theorems complement and improve a number of results of the listed works. Using properties of the sequence $\{\alpha_m\}$ it is possible to prove, in particular, that under the condition $|f_m|\le \alpha_m$ all the poles of the  Pad\'{e} simple partial fraction of a function $f$  lie in the exterior of the unit circle.

References: 
  1. Danchenko V. I., Danchenko D. Ya. Approximation by simplest fractions. Mathematical Notes, 2001, vol. 70, iss. 4, pp. 502–507. https://doi.org/10.1023/A:1012328819487
  2. Danchenko V. I., Komarov M. A., Chunaev P. V. Extremal and approximative properties of simple partial fractions. Russian Mathematics, 2018, vol. 62, iss. 12, pp. 6–41. https://doi.org/10.3103/S1066369X18120022
  3. Kosukhin O. N. On some non-traditional methods of approximation, related to complex polynomials. Diss. Cand. Sci. (Phiz. and Math.). Mosсow, 2005. 80 p. (in Russian).
  4. Kondakova E. N. Interpolation by simple partial fractions. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2009, vol. 9, iss. 2, pp. 30–37 (in Russian). https://doi.org/10.18500/1816-9791-2009-9-2-30-37
  5. Komarov M. A. A criterion for the best uniform approximation by simple partial fractions in terms of alternance. Izvestiya: Mathematics, 2015, vol. 79, iss. 3, pp. 431–448. https://doi.org/10.1070/IM2015v079n03ABEH002749
  6. Danchenko V. I., Chunaev P. V. Approximation by simple partial fractions and their generalizations. Journal of Mathematical Sciences, 2011, vol. 176, iss. 6, pp. 844–859. https://dx.doi.org/10.1007/s10958-011-0440-5
  7. Chunaev P. V. On a nontraditional method of approximation. Proceedings of the Steklov Institute of Mathematics, 2010, vol. 270, iss. 1, pp. 278–284. https://doi.org/10.1134/S0081543810030223, EDN: OHNDBB
  8. Chunaev P. V. Interpolation by generalized exponential sums with equal weights. Journal of Approximation Theory, 2020, vol. 254, Art. 105397. https://doi.org/10.1016/j.jat.2020.105397
  9. Borodin P. A. Approximation by simple partial fractions with constraints on the poles. II. Sbornik: Mathematics, 2016, vol. 207, iss. 3, pp. 331–341. https://doi.org/10.1070/SM8500
  10. Komarov M. A. On the rate of approximation in the unit disc of H1-functions by logarithmic derivatives of polynomials with zeros on the boundary. Izvestiya: Mathematics, 2020, vol. 84, iss. 3, pp. 437–448. https://doi.org/10.1070/IM8901
  11. Duren P. L. Theory of Hp spaces. New York, London, Academic Press, 1970. 258 p.
  12. Prudnikov A. P., Brychkov Yu. A., Marichev O. I. Integraly i ryady. T. 1: Elementarnye funktsii [Integrals and Series. Vol. 1: Elementary Functions]. Moscow, Nauka, 1981. 800 p. (in Russian).
  13. Bateman H., Erdelyi A. Vysshie transtsendentnye funktsii. T. 3: Ellipticheskie i avtomorfnye funktsii. Funktsii Lame i Mat’e [Higher Transcendental Functions. Vol. 3: Elliptic and Automorphic Functions, Lame and Mathieu functions]. Moscow, Nauka, 1967. 300 p. (in Russian).
Received: 
23.03.2022
Accepted: 
16.11.2022
Published: 
31.05.2023